logo for dia-betes-cure.com
.leftimage for dia-betes-cure.com

Hypoglycemia

Hypoglycemia fits into my personal catgory


of one of the most awful feelings that I have ever experienced.

This condition happens when your bloods suger (insulin) levels drop too low. This is proceeded by not ingesting enough nourishment while on diabetes medications or waiting to long before eating.

Another thing that causes this condition is not enough food intake when excercising. The more active you are as a diabetic, the more you need to be aware of your blood sugar levels.

You should check your insulin levels before and after excercising. This will assure that your suger levels don't drop too low. 

As I mentioned above this is one of the most disturbing feelings that i have ever experienced.

  • Jittery

  • Sweaty

  • Off balanced

  • Rapid heart beat

  • And just feeling plain awful. These are just some of the symptoms.

This could actually Kill you! For real!

I have experienced this feeling many times over the past 25 years and I think the worst was when my insulin level dropped to under 60 pts. I knew that unconsiousness was next.

Fortunately I was able to get enough sugar into my system before passing out. So to avoid this, make sure that you eat when you are suppose to.

 It's important that when you are a diabetic that you have a scheduled time to eat, especially if you want to avoid one of the most miserable feelings ever.